MAUDE Adverse Event Report: Teleflex Medical LLC. GuideLiner V3 Catheter; Catheter, Percutaneous

Teleflex Medical LLC. GuideLiner V3 Catheter; Catheter, Percutaneous
Model Number 5571
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Interventional procedure being performed on patient.At the end of the procedure, md was removing guide, wire, and oct catheter through the copilot.Upon opening the copilot to remove equipment, a thin, flexible piece of plastic was hanging out of the copilot.Everything was removed from the patient and flushed on the back table to see where the plastic had come from.No other pieces of plastic were noted.

Brand Name
GuideLiner V3 Catheter
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Teleflex Medical LLC.
MDR Report Key50842556
Report NumberMW6002558
Device Sequence Number18655252
Product Code DQY
UDI-Device Identifier10841156106560
UDI-Public(01)10841156106560
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5571
Device Lot Number73F2600062
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight281 LB
Patient RaceWhite